Side effect for Omeprazole, should I continue the medication?

Patient : I started treatment for ecessive stomach acid on friday 1-6-12 with a perscription of Omeprazole delayed release tablets 40 mg. I have taken two doses, but today 1-8-12 I started getting a numbness on the right side of my face. This feeling bothered me off and on all day and night also causing my anxiety level to rise significantly. I want to know if I should continue with the medication or wait until I speak to my regular Doctor tomorrow.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

Q: I'm having a hair transplant procedure in 9 days. Last night I ended up at a party and drank and did 3 lines. Should ...

Q: I am 33 years old and have had trouble sleeping for many years, often taking well over an hour to sleep and then waki...

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews